My doctor has me on 2 900mg of Gabapentin 3 times a day. I heard that anything over 1200 mg a day doesn't really do much. I also have severe insomnia and am on Temazepam 30mg but since my dosage of Gabapentin was increased they don't work at all. I only sleep like twice a week. Does this have something to do with the extremely high dose of Gabapentin.
Gabapentin is actually being studied as a potential treatment for insomnia. It is, however, known to be a medication that causes insomnia when withdrawing from the medication.
I know absolutely NOTHING about you, so please know that my question is not being judg-ey... has there been a discussion about mental health before, such as depression and/or bipolar disorder? How long have you been enduring this awful insomnia? I know, it completely ruins you - I've had it, also, for years.
I see that your user name has something about "home jobs" in it. Does that mean that you set your own hours or work from home? If so, that may mean that you are having difficulty with setting up your... what do they call that(?)... circadian rhythm. It involves going to bed at the same time every night (including weekends) and waking at the same time, naturally, every morning (including weekends).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2010 • 10 answers
Posted 19 Feb 2012 • 6 answers
Persisting Pain -- Shingles - I had my first bout of shingles about 7 weeks ago. Finally went to the
Posted 5 May 2012 • 1 answer
I've been prescribed Gabapentin for my broken jaw and fractured vertebrae, when can I expect relief?
Posted 5 Nov 2014 • 4 answers
Posted 14 Apr 2015 • 1 answer